MAUDE Adverse Event Report: Grifols Diagnostic Solutions Inc Procleix Ultrio Elite Assay; HIV/HCV/HBV Device

Grifols Diagnostic Solutions Inc Procleix Ultrio Elite Assay; HIV/HCV/HBV Device
Catalog Number 9051171
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Transfusion Reaction (4596)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer (b)(6) reported on 10aug2026 discrepant hbv results with a donor sample that tested nonrepeat reactive on the ultrio elite screening assay on (b)(6) 2026 and (b)(6) 2026.A fresh sample was initially taken from the donor on (b)(6) 2026 that tested reactive on ultrio elite (3x), hbv discriminatory and serology (anti-hbs and anti-hbc).Hbsag, hbe ag and anti- hbe were negative.A look back at the donor results showed that a sample drawn from the same donor on 12dec2025 was negative for ultrio elite and serology (hbs ag).The archived sample was retested on (b)(6) 2026 with non repeat reactive results for ultrio elite, nonreactive hbv discriminatory results and positive results for anti-hbc (negative anti-hbs).A fresh draw from the donor was taken on (b)(6) 2026 and tested on ultrio elite in duplicate resulting in nonrepeat reactive results.The first sample tested positive at 17 iu/ml on qhbv pcr (abbott alinity) but negative with the second sample tested.The status of the blood donation drawn on (b)(6) 2025 and (b)(6) 2026 is pending.Summary of customer testing: (b)(6) 2025: initial fresh draw ultrio elite ml 710006 s/co, nonreactive serology (abbott alinity) hbsag nonreactive.(b)(6) 2026: fresh draw ultrio elite ml 710333 s/co, reactive (3x) hbv discriminatory, reactive serology (abbott alinity) hbsag nonreactive anit-hbs (10 iu/ml) reactive anti-hbc (6.5 s/co) reactive hbe ag nonreactive anti-hbe nonreactive.(b)(6) 2026: archived sample from (b)(6) 2025 ultrio elite ml 710333 s/co, reactive s/co, nonreactive hbv discriminatory, nonreactive.Serology (abbott alinity) hbsag nonreactive anit-hbs (8.28 iu/ml) nonreactive anti-hbc (6.29 s/co) reactive hbe ag nonreactive anti-hbe nonreactive.(b)(6) 2025: fresh draw ultrio elite ml 710333 sample 1: s/co, reactive qhbv pcr (abbott alinity) 17 iu/ml, reactive.Sample 2: s/co, reactive s/co, nonreactive (2x) qhbv pcr (abbott alinity) nonreactive.An investigation is ongoing for the discrepant hbv results.Remaining sample from the donor is pending availability for investigational testing.No related quality events were found for the lots/batches of product and the products met all release criteria.A previous events search did not indicate a trend for hbv sensitivity issues with procleix ultrio elite ml 710006 or ml 710333.

Brand Name
Procleix Ultrio Elite Assay
Common Device Name
HIV/HCV/HBV Device
Manufacturer (Section D)
Grifols Diagnostic Solutions Inc
10808 willow court
san diego CA 92127
Manufacturer Contact
sumit khurana
10808 willow court
san diego, CA 92127
+1(858)524-0293
MDR Report Key50777945
Report Number2032600-2026-00004
Device Sequence Number10679916
Product Code QHO
UDI-Device Identifier00859882007672
UDI-Public00859882007672
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
BL 125652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number9051171
Device Lot Number710333
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown